Siberian Mathematical Journal

, Volume 9, Issue 2, pp 240–253 | Cite as

On the properties of systems of functions close to exponential

  • V. I. Il'in
Article
  • 9 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. F. Leont'ev, A Comparison of the Growth of Linear Combinations of Functions from Two Similar Classes, Sibirsk. Matem. Zh.,6, No. 2, 364–382 (1965).Google Scholar
  2. 2.
    A. F. Leont'ev, Series of Dirichlet Polynomials and Their Generalization, Tr. Matem. In-ta V. A. Steklova,34 (1951).Google Scholar
  3. 3.
    A. F. Leont'ev, On the Properties of Functions, Approximable by Linear Combinations of Given Functions, Close to Power Functions, Izv. Akad. Nauk SSSR, Ser. Matem.,27, No. 2, 397–434 (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 1968

Authors and Affiliations

  • V. I. Il'in

There are no affiliations available

Personalised recommendations